# SDR C2XA09IA172

- Difficulty date: July 4, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 22,679 hours, 21,712 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NM1024200200
- Condition: Loose
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BLEED 2 LEAK IN CLIMB. THE AIRCRAFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. MX REMOVED AND REPLACED THE BLEED 2 O-RINGS IN THE BELLY AREA, REPLACED THE AIR START GROUND CONNECTION CHECK VALVE, AND RESECURED THE CLAMPS ON THE NR 2 ENGINE BLEED VALVE. OPS AND LEAK CHECKS REVEALED NO DISCREPANCIES, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
